MathSciNet Relay Station
MathSciNet bibliographic data
MR1412759 15A24 (93C05)
Zhan, Xingzhi; Xie, Jianjun On the matrix equation $X+A^{\ssf T}X^{-1}A=I$. Linear Algebra Appl. 247 (1996), 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement